# SDR DALA2019072104425

- Difficulty date: July 21, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LOWER SILL CENTER FITTING ENTRY DOOR AT AFT GALLEY AREA (10 EA), REPLACED CONTROL FITTING ENTRY DOOR AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DWG D53480505, AND DWG D53480048.
